Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Celiest

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Probably spelt wrong but you know what i mean.
Anyway i have been put on this about 5/6 days ago and i have found my moods to be very up and down. Pissy moods/tears/highs.
Is it normal to get this and then it calm down when starting the pill or is it likely to stay like that?
It's been such a long time since i went on the pill before i can't remember how i felt on my old one.
I used to be microgynon 30 but for several reasons the doc thought this one might be best.

So is there a high chance my moods will settle and any idea how long it will take?

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    No one?
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    its not cilest, but when i started on microgynon i definately remember being a bit more moody and the like, but it did settle down.

    I'd say wait it out a few months, and if theres no improvement go back and discuss it with your dr
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Perhaps give yourself a month on it to see if it will calm down. If not, then see the Doc.

    I had to try a couple diff ones before I found the right one that suited me. Pain in the hole.

    Hope it all calms down for you soon.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I used to be on Microgynon, for a few years, had my baby then Dr said cant go back on it due to high BMI (always been the same weight when I went on it from that start, even lost weight when pregnant:rolleyes: ) so she put me on Cilest, which I wasnt impresssed, I felt comftable with Microgynon.

    I was on it for about 1 year (ish) I did get mood swings but I think they did calm down after a while, I did put on weight - dont know if it was down to the pill or me being greedy?!

    I am off it now, because I didnt even wanna be on it and in the not too distant future we want to try for baby number two.

    Maaybe stay on it for a few months and see if your moods get any better??
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    My bad moods lasted for about 1 1/2 weeks and seem to be ok now so will stick with it for now.
Sign In or Register to comment.